# SDR IPXA09555010

- Difficulty date: February 8, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 23,411 hours, 11,088 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 6900502
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO DOOR STOP PIN FITTING GOUGED BS 480 WL 259.  REMOVED AND REPLACED FITTING PER SRM 51-40-02.
